MathSciNet Relay Station
MathSciNet bibliographic data
MR1294349 49J52 (15A18)
Burke, James V.; Overton, Michael L. Differential properties of the spectral abscissa and the spectral radius for analytic matrix-valued mappings. Nonlinear Anal. 23 (1994), no. 4, 467–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement